# SDR SWIA202054645

- Difficulty date: November 9, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDERFLOOR CORROSION ON FUSELAGE STRAP AT FS 280.00 BETWEEN STGR 26L-25R, AREAS MARKED.  C-CHECK RO 12/14/2020.  REMOVED COROSION TO ACCEPTABLE LIMITS AT UNDERFLOOR FUSELAGE STRAP AT FS 280.00 BETWEEN STGR 26L-25R, REF REO AND CRJ700 SRM.  VERIFIED ALL CONDITIONS OF REO WERE MET.  COMPLIED WITH TASK CARD.  PRESSURE CHECK GOOD.
